Open Access
January/February 2010 Semilinear differential and integrodifferential equations with Hille-Yosida operators
Eugenio Sinestrari
Differential Integral Equations 23(1/2): 1-30 (January/February 2010). DOI: 10.57262/die/1356019384


Existence and uniqueness of weak and strong solutions for semilinear differential and integrodifferential abstract equations with a Hille-Yosida operator are proved together with criteria for the global existence of the solutions. An application is given to a semilinear one-dimensional wave equation.


Download Citation

Eugenio Sinestrari. "Semilinear differential and integrodifferential equations with Hille-Yosida operators." Differential Integral Equations 23 (1/2) 1 - 30, January/February 2010.


Published: January/February 2010
First available in Project Euclid: 20 December 2012

zbMATH: 1240.35570
MathSciNet: MR2588799
Digital Object Identifier: 10.57262/die/1356019384

Primary: 35L05 , 35L90 , 47D06

Rights: Copyright © 2010 Khayyam Publishing, Inc.

Vol.23 • No. 1/2 • January/February 2010
Back to Top